MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1186/bf03547483

Медицинская библиотека · Acta veterinaria Scandinavica · 1974

Toxicity of halogenated oxyquinolines in dogs. A clinical study. II. History, symptoms, laboratory findings, therapy, and follow-up.

Lannek B

СтатьяПеревод в очереди

Аннотация

Intoxication due to short-term oxyquinoline therapy was studied in 100 dogs, which had been so treated because of diarrhoea (except in 2 cases). The latter condition was in itself mild and uncomplicated. The main symptoms of intoxication were listlessness or excitation and nervousness, aggressiveness, tremor, convulsions, and salivation. Clinical examination revealed myocarditis and liver injury. Mortality, i.e. the sum of spontaneous deaths and euthanasia, amounted to 30 %. The treatment considered to be most important was sedation and anticonvulsant measures. It was further essential to correct the dehydration, which was often present. A follow-up investigation showed that approx. 1/3 of the dogs which had recovered from the acute intoxication developed recurrent convulsions within the next 3 years.

Для цитирования: Lannek B. Toxicity of halogenated oxyquinolines in dogs. A clinical study. II. History, symptoms, laboratory findings, therapy, and follow-up.. Acta veterinaria Scandinavica. 1974. DOI: 10.1186/bf03547483.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.